
Suggest Treatment For Fever And Cold In Child

Brief Answer:
2 ml of fepanil won't be sufficient
Detailed Answer:
Hello
Thanks for the query
Fepanil contains 125 mg of paracetamol in 5 ml.
The dose of paracetamol is 10-15 mg/kg/ dose and it can be repeated every 6-8 hours.
The average weight of 14 month old child is 10 kg.So the dose will be 100-150 mg that is equivalent to 4-6 ml of Fepanil.
So assuming the weight of baby as 10 kg 5 ml dose of Fepanil will be sufficient.
If fever is not responding do tepid sponging.
Most of the time fever with cough in this age is due to some viral infection.Giving syrup containing antiallergic like chlorpheniramine and decongestant like phenylephrine provides relief.
I hope this helps.
Please do ask if you have any more query.
Regards
2 ml of fepanil won't be sufficient
Detailed Answer:
Hello
Thanks for the query
Fepanil contains 125 mg of paracetamol in 5 ml.
The dose of paracetamol is 10-15 mg/kg/ dose and it can be repeated every 6-8 hours.
The average weight of 14 month old child is 10 kg.So the dose will be 100-150 mg that is equivalent to 4-6 ml of Fepanil.
So assuming the weight of baby as 10 kg 5 ml dose of Fepanil will be sufficient.
If fever is not responding do tepid sponging.
Most of the time fever with cough in this age is due to some viral infection.Giving syrup containing antiallergic like chlorpheniramine and decongestant like phenylephrine provides relief.
I hope this helps.
Please do ask if you have any more query.
Regards
Note: For further queries related to your child health, Talk to a Pediatrician. Click here to Book a Consultation.
Above answer was peer-reviewed by :
Dr. Chakravarthy Mazumdar

Answered by

Get personalised answers from verified doctor in minutes across 80+ specialties
